Relations between order, normality and complete regularity.

Enrique Tarazona Ferrandis

Stochastica (1981)

  • Volume: 5, Issue: 2, page 125-129
  • ISSN: 0210-7821


We study some relations whose compatibility with the topology is equivalent to normality or to complete regularity.

How to cite


Tarazona Ferrandis, Enrique. "Relaciones entre orden, normalidad y completa regularidad.." Stochastica 5.2 (1981): 125-129. <>.

author = {Tarazona Ferrandis, Enrique},
journal = {Stochastica},
keywords = {Topología general; Normalidad; Regularidad completa},
language = {spa},
number = {2},
pages = {125-129},
title = {Relaciones entre orden, normalidad y completa regularidad.},
url = {},
volume = {5},
year = {1981},

AU - Tarazona Ferrandis, Enrique
TI - Relaciones entre orden, normalidad y completa regularidad.
JO - Stochastica
PY - 1981
VL - 5
IS - 2
SP - 125
EP - 129
LA - spa
KW - Topología general; Normalidad; Regularidad completa
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.